An elementary formula for the Fenchel-Nielsen twist.
Commentarii mathematici Helvetici, Tome 56 (1981), pp. 132-135
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1981__56_139861,
author = {Scott Wolpert},
title = {An elementary formula for the {Fenchel-Nielsen} twist.},
journal = {Commentarii mathematici Helvetici},
pages = {132--135},
year = {1981},
volume = {56},
zbl = {0467.30036},
url = {http://geodesic.mathdoc.fr/item/CMH_1981__56_139861/}
}
Scott Wolpert. An elementary formula for the Fenchel-Nielsen twist.. Commentarii mathematici Helvetici, Tome 56 (1981), pp. 132-135. http://geodesic.mathdoc.fr/item/CMH_1981__56_139861/